# SDR QXEA2013100601456

- Difficulty date: October 6, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 29,431 hours, 30,819 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Shroud
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INBD T/E FLAP SHROUD HAS BROKEN AND SHEARED RIVETS.  REPLACED THE RIVETS IN THE AREA IAW SRM 51-42-05.
